Unbiasedness of the likelihood ratio test for lattice conditional independence models

Andersson, Steen A., Perlman, Michael D. . Journal of Multivariate Analysis 1995. 53 :1-17

Locate this article in:

Bibtex

@article{CIS-127139,
  Author = {Andersson, Steen A. and Perlman, Michael D.},
  Title = {Unbiasedness of the likelihood ratio test for lattice conditional independence models},
  Journal = {Journal of Multivariate Analysis},
  Volume = {53},
  Year = {1995},
  Pages = {1--17},
  Keywords = {Multivariate normal distribution}
}

Similar articles